Diagnostic tool — how urgent & what is it, by presenting complaint
Pick a presenting complaint below. Selected presentations open a live triage + differential workup — tick what the patient describes and the engine surfaces every NICE / Macmillan triage rule that fires and ranks the differential live. Every other presentation opens its structured visual pathway.
NICE NG12 / Macmillan rapid-referral / CKS thresholds. Headline = highest-acuity rule fired; every fired rule listed by tier with patient phrase, copy-paste referral text and proforma link.
Feature-weighted ranking against ICHD-3 / SNNOOP10 / TiTrATE / NICE CKS criteria. Three views: % likelihood, Most-likely / Consider / Don't-miss buckets, or Pro / Con per diagnosis. Red-flag diagnoses always surface when their triggers fire.
Choose a presenting complaint
Live workups run the interactive triage + differential engine. The remaining presentations open their structured algorithm pathway in the Algorithms library.
Live workup
Showing the interactive engine for the selected presentation. Pick another live presentation above to switch — your inputs reset for the new complaint.
1 · Pick the presenting complaint
Browse or search the grouped list. Teal cards run the live workup; the rest open a structured visual pathway. A live card also offers a small “pathway ↗” link to its algorithm.
2 · Tick what you've found
For live workups: symptoms · vitals · blood results · context. The merged input panel shows every feature either engine needs — ticked once, used by both.
3 · Read the verdict
Triage verdict sits on top — that's the safety net. The differential ranks beneath. Switch the DDx between % / Buckets / Pro-Con from the top-right.
4 · Act on it
Expand any diagnosis card for the key examination finding, the next investigation that confirms/refutes, the NICE CKS link, and the matching full case on Reasoning GP.